MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO TRINKLE DRILL; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO TRINKLE DRILL; ARTHROSCOPE
Model Number 4100160000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device had a component missing while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification from receipt of the device that this event was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify a mdr was not required for this event.The piece of the device that was originally described as being separate from the device was verified to be the colored id ring.The id ring has been determined by the manufacturer that it would not share the same potential risk and harm as another smaller or unknown component as originally described.
 
Event or Problem Description

Brand Name
TRINKLE DRILL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9475347
Report Number0001811755-2019-04066
Device Sequence Number2258945
Product Code HRX
UDI-Device Identifier04546540068200
UDI-Public04546540068200
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100160000
Device Catalogue Number4100160000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1